# SDR CA120822017

- Difficulty date: August 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 504301825
- Condition: Malfunctioned
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON AUGUST 17, 2012, ACFT WAS ON DEPARTURE AND AT FL 20 A LOUD WHISTLING SOUND WAS HEARD FROM THE MAIN CABIN DOOR.  THE PILOT FLYING, ELECTED TO RETURN TO DEPARTURE FOR MAINTENANCE TO CHECK THE PROBLEM.   THE TUBE FOR THE CABIN DOOR SEAL WAS FOUND NOT SEALING PROPERLY AND POSSIBLY KINKED.  THE PROBLEM WAS RECTIFIED BY SEALING THE TUBE AND CONFIRMING PROPER ROUTING. ACFT WAS RELEASED SUBJECT TO TEST FLIGHT.  THE TEST FLIGHT WAS UNEVENTFUL WITH NO DEFECTS NOTED.
